# SDR YENA20160805686

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 39,957 hours, 13,773 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CABIN FLOORBEAM Y503 AT FRAME 16 AT LAV MOUNT.   R & R THE  FLOORBEAM.
